# SDR ASAA2020062232821

- Difficulty date: June 16, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 42,800 hours, 12,807 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Cdu
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FMC CDU FAULT NOTED 75-10592 (POSITION SIGNAL OUT OF RANGE).  GROUNDED - YES.  ON DEFERRAL.
